Journal of Nonlinear Mathematical Physics

Volume 3, Issue 1-2, May 1996, Pages 236 - 240

Quasiclassical Solutions of the Schrödinger Equations as a Consequense of the Nonlinear Problem

Authors
A.A. BORGHARDT, D.Ya. KARPENKO, D.V. KASHKAKHA
Corresponding Author
A.A. BORGHARDT
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1996.3.1-2.28How to use a DOI?
Abstract
Quasiclassic method of solving of the Schrödinger equation with quadratic Hamiltonian is used to derive solutions of Klein-Fock equation for the particle in the constant magnetic field and the jumping magnetic field.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
3 - 1
Pages
236 - 240
Publication Date
2006/12
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.1996.3.1-2.28How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - A.A. BORGHARDT
AU  - D.Ya. KARPENKO
AU  - D.V. KASHKAKHA
PY  - 2006
DA  - 2006/12
TI  - Quasiclassical Solutions of the Schrödinger Equations as a Consequense of the Nonlinear Problem
JO  - Journal of Nonlinear Mathematical Physics
SP  - 236
EP  - 240
VL  - 3
IS  - 1-2
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.1996.3.1-2.28
DO  - https://doi.org/10.2991/jnmp.1996.3.1-2.28
ID  - BORGHARDT2006
ER  -